# SDR SWAA2023080174805

- Difficulty date: July 3, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT. TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLE BS727F<[01] REMOVED LIGHT SURFACE CORROSION AFT CARGO R/H TRANSITION ANGLE FROM STA. 727F PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED .002 AND REMAINING THICKNESS .038 PER SRM 53-00-53-1A-2.;[02] FOR COMPANY CONVENIENCE R/H TRANSITION ANGLE TO BE REPAIR ON NON-ROUTINE TTG8Q00M0H7M FROM STA. 727+4 TO 767.;[03] VERIFIED C/A # 1 : (TECHNICIAN); 06-JUL-2023 20:33 UTC REMOVED LIGHT SURFACE CORROSION AFT CARGO R/H TRANSITION ANGLE FROM STA. 727F PER SRM 51-10-02; FOUND TO BE OUT OF LIMITS. MATERIAL REMOVED .002 AND REMAINING THICKNESS .038 PER SRM 53-00-53-1A-2.;[04] VERIFIED C/A # 2 : (TECHNICIAN); 06-JUL-2023 23:00 UTC FOR COMPANY CONVENIENCE R/H TRANSITION ANGLE TO BE REPAIR ON NON-ROUTINE TTG8Q00M0H7M FROM STA. 727+4 TO 767.
